|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||A survey of the analytical description of periodic elliptical billiard trajectories||Journal:||Journal of Mathematical Sciences||Volume:||135||Issue:||4||First page:||3244||Last page:||3255||Issue Date:||1-Jan-2006||ISSN:||1072-3374||DOI:||10.1007/s10958-006-0154-2||Abstract:||
The complete Poncelét theorem and its generalization related to billiard systems within several confocal quadrics in ℝ d is considered. Starting from algebro-geometric conditions for periodic elliptic billiard trajectories, obtaining explicit Cayley-type conditions is demonstrated.
|Publisher:||Springer Link||Project:||Serbian Ministry of Science and Technology, Project 1643 – Geometry and Topology of Manifolds and Integrable Dynamical Systems|
Show full item record
checked on Jan 28, 2023
checked on Jan 29, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.